Publikationen

  • Basis properties of Fučík eigenfunctions for the Neumann Laplacian mit V. Bobkov, Journal of Mathematical Analysis and Applications, Volume 516 (1), 2022.
    DOI: 10.1016/j.jmaa.2022.126466
  • Basisness of Fučík eigenfunctions for the Dirichlet Laplacian mit V. Bobkov, 2021 UNC Greensboro PDE Conference, Electronic Journal of Differential Equations, Conference 26, pp. 33-43, 2022.
    ISSN: 1072-6691
  • Basis properties of Fučík eigenfunctions mit V. Bobkov, Analysis Mathematica, Volume 48 (3), pp. 619-648, 2022.
    DOI: 10.1007/s10476-022-0127-9
  • A note on a PDE approach to option pricing under xVA mit M. Fencl, J. Pospíšil und V. Švígler, Wilmott, Volume 2022 (118), pp. 60-69, 2022.
    DOI: 10.1002/wilm.11004
  • Seasonality of salmonid parasites from flow-through aquaculture in northern Germany: Emphasis on pathogenicity of Diplostomum spp. metacercaria mit P. Unger, J. Suthar, X. Neitemeier-Duventester, S. Kleinertz und H. W. Palm, Aquaculture, Fish and Fisheries, Volume 2 (1), pp. 1-11, 2022.
    DOI: 10.1002/aff2.25
  • Space-time analyticity of weak solutions to semilinear parabolic systems with variable coeffcients mit P. Takáč, Electronic Journal of Differential Equations, Special Issue 01, pp. 23-89, 2021.
    ISSN: 1072-6691
  • Solution of option pricing equations using orthogonal polynomial expansion mit K. Filipová und J. Pospíšil, Applications of Mathematics, Volume 66 (4), pp. 553-582, 2021.
    DOI: 10.21136/AM.2021.0361-19
  • On asymptotic behaviour of Dirichlet inverse mit V. Bobkov, International Journal of Number Theory, Volume 16 (6), pp. 1337-1354, 2020.
    DOI: 10.1142/S1793042120500700
  • Unifying pricing formula for several stochastic volatility models with jumps mit M. Mrázek, J. Pospíšil und T. Sobotka, Applied Stochastic Models in Business and Industry, Volume 33 (4), pp. 422-442, 2017.
    DOI: 10.1002/asmb.2248
  • Analyticity in time and space for a semilinear Cauchy problem, Dissertation, Universität Rostock, 2016.

Buchkapitel

  • An application to mathematical finance: one-integral formulas for option pricing, zur Publikation angenommen.